# SDR F3LA200100014

- Difficulty date: January 30, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 56,563 hours, 27,005 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Part number: 6546858172
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED ON CLIMBOUT WITH EPR SET AT 2.20, THE NR 1 ENGINE N1 WAS APPROXIMATELY .7 LOW.  NR 1 EGT WAS APPROXIMATELY 40 LOW, N2 APPROXIMATELY .5 LOW AND FUEL FLOW 800LB LOW.  WHEN THROTTLES WERE MATCHED AND ALL OTHER ENGINE GAUGES MATCHED, THE NR 1 EPR WAS HIGH.  PERFORMED EPR SYSTEM TEST PER MM 77-11-00 AND FOUND DAMAGED PT2 SENSE LINE.  REPLACED PT2 SENSE LINE PER MM 20-10-51.  PERFORMED ANOTHER EPR SYSTEM TEST PER MM 77-11-00 AND SYSTEM CHECKED GOOD.  PERFORMED RIG CHECK OF THRUST REVERSERS AND THROTTLES PER MM 76-11-00 AND CHECKED OK.  PERFORMED ENGINE RUN TRIM CHECK PER MM 71-00-00 AND CHECKED TO STATED VALUES.  ALSO REPAIRED DAMAGED WIRING TO NR 1 ENGINE FWD BOOST PUMP PER.
